# SDR IPXA2023062493506

- Difficulty date: June 4, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: A5517155320451
- Part serial: NA
- Condition: Broken
- Location: 333at
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CTHREE EACH SUPPORTS FOR APRON 333AT ARE BROKENREMOVED AND REPLACED IAW SRM 51-40-21.
